Skip to main content
Article thumbnail
Location of Repository

Drug-induced hyponatraemia in psychogenic polydipsia.

By V. V. Gossain, G. A. Hagen and M. Sugawara

Abstract

Two patients with psychogenic polydipsia developed hyponatraemia, one in association with administration of hydrochlorothiazide and the other with that of tolbutamide. It is suggested that the increased fluid intake in such patients may make them more susceptible to the development of hyponatraemia from thiazide or sulphonylurea compounds

Topics: Research Article
Publisher: BMJ Group
OAI identifier: oai:pubmedcentral.nih.gov:2496330
Provided by: PubMed Central
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://www.pubmedcentral.nih.g... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.